Volume 23, Number 2
Previous Issue Next Issue

Ben-Yu Guo, Jie Shen & Cheng-Long Xu

J. Comp. Math., 23 (2005), pp. 113-130.

Preview Full PDF 224 1924 Abstract

Séraphin M. Mefire

J. Comp. Math., 23 (2005), pp. 131-152.

Preview Full PDF 222 1966 Abstract

Xin-Long Luo

J. Comp. Math., 23 (2005), pp. 153-164.

Preview Full PDF 217 2009 Abstract

Xia Cui

J. Comp. Math., 23 (2005), pp. 165-176.

Preview Full PDF 215 1912 Abstract

Qian-Shun Chang & Weiwei Sun

J. Comp. Math., 23 (2005), pp. 177-184.

Preview Full PDF 235 1895 Abstract

Shao-Chun Chen, Yong-Cheng Zhao & Dong-Yang Shi

J. Comp. Math., 23 (2005), pp. 185-198.

Preview Full PDF 216 1919 Abstract

Ming-Xian Pang

J. Comp. Math., 23 (2005), pp. 199-204.

Preview Full PDF 217 1918 Abstract

Xing-Hua Wang, Wan Ma & Xiang-Jiang Mi

J. Comp. Math., 23 (2005), pp. 205-210.

Preview Full PDF 225 2009 Abstract

Bing-Sheng He & Yu-Mei Wang

J. Comp. Math., 23 (2005), pp. 211-216.

Preview Full PDF 225 1989 Abstract

Wei Wang, Lian-Sheng Zhang & Yi-Fan Xu

J. Comp. Math., 23 (2005), pp. 217-224.

Preview Full PDF 228 1921 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard